# SDR USAA980647

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N396US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23318
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681143
- Condition: Corroded
- Location: Bs 986
- Part time: 37,297 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-1 CHECK VISUAL INSPECTION, FOUND SURFACE CORROSION UNDER SIDE FLOORBEAM STATION 986 LBL 3.  CORROSION TASK NR C 53-107-02.  INSTALLED 'T' CAP PER SRM 53-00-51 FIG 202.  (M)
